Publicação:
Quasiconformal mappings in octonionic algebra: A graphical and analytical comparison

Nenhuma Miniatura disponível

Data

2009-06-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this article, we present quasiconformal mappings related to octonionic algebra. Based on the metric definition of quasiconformal mappings and using transformations of the type f(z)=zn, we compare the graphical and analytic results. © 2009 Pushpa Publishing House.

Descrição

Idioma

Inglês

Como citar

Far East Journal of Mathematical Sciences, v. 33, n. 3, p. 355-361, 2009.

Itens relacionados

Financiadores

Coleções

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação